MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11.Corrected field - d4(expiration date, udi), d10, h4(device manufacture date), h6(component codes).
 
Event or Problem Description
(b)(6), an rn in the cvicu, called into emergency support program line to request support with a clotted inner lumen.Esp personnel reviewed a screenshot that showed 244/243 as the arterial pressure.Esp personnel explained that since the inner lumen was clotted, it needed to be capped, and the transducer tubing connected to the inner lumen needed to be disconnected and discarded.Esp personnel also explained the inner lumen needed to be labeled do not use due to risk for thrombus.Esp personnel explained to (b)(6) that the radial arterial line would need to be transduced to the pump as the alternate pressure source to safely and appropriately time the pump.(b)(6) stated that he would call directly if he was unable to transduce the radial arterial line to the pump.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).(b)(6), an rn in the cvicu, called into emergency support program line to request support with a clotted inner lumen.Esp personnel reviewed a screenshot that showed 244/243 as the arterial pressure.Esp personnel explained that since the inner lumen was clotted, it needed to be capped, and the transducer tubing connected to the inner lumen needed to be disconnected and discarded.Esp personnel also explained the inner lumen needed to be labeled do not use due to risk for thrombus.Esp personnel explained to (b)(6) that the radial arterial line would need to be transduced to the pump as the alternate pressure source to safely and appropriately time the pump.(b)(6) stated that he would call directly if he was unable to transduce the radial arterial line to the pump.There was no patient harm or injury reported.

Brand Name
LINEAR 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24035040
Report Number2248146-2026-0000206
Device Sequence Number15738258
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public(01)10607567106571(10)3000440308(17)280107(11)240107
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0480-02
Device Lot Number3000440308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2025
Supplement Date Received by Manufacturer02/07/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP
Patient Age56 YR
Patient SexMale
Patient Weight93 KG